# SDR SWAA002596

- Difficulty date: December 9, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 31,349 hours, 31,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE & WIRING EXPOSED AT ROW 7. INSTALLED TRACK COVER LENS PER MM.
